# SDR DALA2024122011886

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,689 hours, 22,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 4R DOOR WILL NOT ARM PROPERLY. CORRECTIVE ACTION: CLEANED DEBRIS OFF ARMING SLOT. OPS CHK'S NML. (6749616)
